About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 463857, 12 pages
http://dx.doi.org/10.1155/2013/463857
Research Article

On the Laws of Total Local Times for -Paths and Bridges of Symmetric Lévy Processes

1Faculty of Science, University of the Ryukyus, 1 Senbaru, Okinawa, Nishihara 903-0213, Japan
2Graduate School of Science, Kyoto University, Sakyo-ku, Kyoto 606-8502, Japan

Received 12 May 2012; Accepted 29 November 2012

Academic Editor: Dumitru Baleanu

Copyright © 2013 Masafumi Hayashi and Kouji Yano. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Applebaum, Lévy Processes and Stochastic Calculus, vol. 116 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 2nd edition, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  2. P. Imkeller and I. Pavlyukevich, “Lévy flights: transitions and meta-stability,” Journal of Physics A, vol. 39, no. 15, pp. L237–L246, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, Springer, Berlin, Germany, 3rd edition, 1999. View at MathSciNet
  4. M. Yor, Some Aspects of Brownian Motion. Part I, Lectures in Mathematics ETH Zürich, Birkhäuser, Basel, Switzerland, 1992. View at MathSciNet
  5. N. Eisenbaum and H. Kaspi, “A necessary and sufficient condition for the Markov property of the local time process,” The Annals of Probability, vol. 21, no. 3, pp. 1591–1598, 1993. View at MathSciNet
  6. N. Eisenbaum, H. Kaspi, M. B. Marcus, J. Rosen, and Z. Shi, “A Ray-Knight theorem for symmetric Markov processes,” The Annals of Probability, vol. 28, no. 4, pp. 1781–1796, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  7. K. Yano, “Excursions away from a regular point for one-dimensional symmetric Lévy processes without Gaussian part,” Potential Analysis, vol. 32, no. 4, pp. 305–341, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  8. K. Yano, Y. Yano, and M. Yor, “Penalising symmetric stable Lévy paths,” Journal of the Mathematical Society of Japan, vol. 61, no. 3, pp. 757–798, 2009. View at MathSciNet
  9. K. Yano, Y. Yano, and M. Yor, “On the laws of first hitting times of points for one-dimensional symmetric stable Lévy processes,” in Séminaire de Probabilités XLII, vol. 1979 of Lecture Notes in Mathematics, pp. 187–227, Springer, Berlin, Germany, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  10. K. Yano, “Two kinds of conditionings for stable Lévy processes,” in Probabilistic Approach to Geometry, vol. 57 of Advanced Studies in Pure Mathematic, pp. 493–503, Mathematical Society of Japan, Tokyo, Japan, 2010. View at MathSciNet
  11. R. M. Blumenthal and R. K. Getoor, Markov Processes and Potential Theory, vol. 29 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1968. View at MathSciNet
  12. J. Pitman, “Cyclically stationary Brownian local time processes,” Probability Theory and Related Fields, vol. 106, no. 3, pp. 299–329, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. Pitman, “The distribution of local times of a Brownian bridge,” in Séminaire de Probabilités, XXXIII, vol. 1709 of Lecture Notes in Mathematics, pp. 388–394, Springer, Berlin, Germany, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. Pitman and M. Yor, “A decomposition of Bessel bridges,” Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 59, no. 4, pp. 425–457, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  15. P. Fitzsimmons, J. Pitman, and M. Yor, “Markovian bridges: construction, Palm interpretation, and splicing,” in Seminar on Stochastic Processes: Proceedings from 12th Seminar on Stochastic Processes, 1992, University of Washington, Seattle, Wash, USA, 1992, vol. 33 of Progress in Probability Series, pp. 101–134, Birkhäauser, Boston, Mass, USA, 1993. View at MathSciNet
  16. M. B. Marcus and J. Rosen, Markov Processes, Gaussian Processes, and Local Times, vol. 100 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  17. J. Pitman and M. Yor, “Decomposition at the maximum for excursions and bridges of one-dimensional diffusions,” in Itô's Stochastic Calculus and Probability Theory, pp. 293–310, Springer, Tokyo, Japan, 1996. View at MathSciNet
  18. P. J. Fitzsimmons and K. Yano, “Time change approach to generalized excursion measures, and its application to limit theorems,” Journal of Theoretical Probability, vol. 21, no. 1, pp. 246–265, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  19. J. Bertoin, Lévy Processes, vol. 121 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, UK, 1996. View at MathSciNet
  20. S. Watanabe, K. Yano, and Y. Yano, “A density formula for the law of time spent on the positive side of one-dimensional diffusion processes,” Journal of Mathematics of Kyoto University, vol. 45, no. 4, pp. 781–806, 2005. View at MathSciNet